RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 2, Pages 317–320 (Mi mz1172)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Bifurcation of a limit cycle from the equilibrium submanifold in a system with multiple cosymmetries

V. I. Yudovich, L. G. Kurakin

Rostov State University

DOI: https://doi.org/10.4213/mzm1172

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:2, 254–258

Bibliographic databases:

Received: 03.09.1998

Citation: V. I. Yudovich, L. G. Kurakin, “Bifurcation of a limit cycle from the equilibrium submanifold in a system with multiple cosymmetries”, Mat. Zametki, 66:2 (1999), 317–320; Math. Notes, 66:2 (1999), 254–258

Citation in format AMSBIB
\Bibitem{YudKur99}
\by V.~I.~Yudovich, L.~G.~Kurakin
\paper Bifurcation of a~limit cycle from the equilibrium submanifold in a~system with multiple cosymmetries
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 2
\pages 317--320
\mathnet{http://mi.mathnet.ru/mz1172}
\crossref{https://doi.org/10.4213/mzm1172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1733517}
\zmath{https://zbmath.org/?q=an:0962.37026}
\elib{https://elibrary.ru/item.asp?id=13833745}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 2
\pages 254--258
\crossref{https://doi.org/10.1007/BF02674887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1172
  • https://doi.org/10.4213/mzm1172
  • http://mi.mathnet.ru/eng/mz/v66/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurakin, LG, “Bifurcations under monotone loss of stability of equilibrium in a cosymmetric dynamical system”, Doklady Mathematics, 61:3 (2000), 433  zmath  isi
    2. Kurakin, LG, “Bifurcations accompanying monotonic instability of an equilibrium of a cosymmetric dynamical system”, Chaos, 10:2 (2000), 311  crossref  mathscinet  adsnasa  isi  scopus
    3. Kurakin, LG, “On stability of boundary equilibria in systems with cosymmetry”, Siberian Mathematical Journal, 42:6 (2001), 1102  mathnet  crossref  mathscinet  isi  scopus
    4. Kurakin, LG, “Branching of 2D tori off an equilibrium of a cosymmetric system (codimension-1 bifurcation)”, Chaos, 11:4 (2001), 780  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Kurakin, LG, “Codimension one bifurcation of 2-dimensional tori born from an equilibrium family in systems with cosymmetry”, Mathematical Notes, 73:5–6 (2003), 751  mathnet  crossref  mathscinet  zmath  isi  scopus
    6. L. G. Kurakin, V. I. Yudovich, “On equilibrium bifurcations in the cosymmetry collapse of a dynamical system”, Siberian Math. J., 45:2 (2004), 294–310  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:131
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020